# SDR RAIA950641

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 1379287L405
- Condition: Cracked
- Location: Left Engine
- Part time: 5,782 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FWA - FLT 7533 - LEFT ENGINE NOT MAKING TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE BLEED AIR LINE.  GROUND RUNS REVEALED ALL ENGINE PARAMETERS TO BE NORMAL.  (X)
